MathSciNet Relay Station
MathSciNet bibliographic data
MR1723251 (2000j:68061) 68Q17 (05D05 68Q05 68Q15)
Babai, László; Gál, Anna; Wigderson, Avi Superpolynomial lower bounds for monotone span programs. Combinatorica 19 (1999), no. 3, 301–319.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement